Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Probability and the $ (C,\,r)$ summability of Fourier series


Author: Walter A. Rosenkrantz
Journal: Trans. Amer. Math. Soc. 119 (1965), 310-332
MSC: Primary 60.62; Secondary 42.20
DOI: https://doi.org/10.1090/S0002-9947-1965-0182047-X
MathSciNet review: 0182047
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Marcel Brelot, Le problème de Dirichlet, axiomatique et frontière de Martin, J. Math. Pures Appl. 35 (1956), 297-335. MR 0100173 (20:6607)
  • [2] -, Eléments de la théorie classique du poténtiel, Les Cours de Sorbonne, Paris, 1959.
  • [3] J. L. Doob, Probability methods applied to the first boundary value problem, Proc. Third Berkeley Sympos. Math. Statist. Prob., 1954-1955, Vol. II, pp. 49-80, Univ. of California Press, Berkeley, Calif., 1956. MR 0084886 (18:941a)
  • [4] -, Discrete potential theory and boundaries, J. Math. Mech. 8 (1959), 433-458. MR 0107098 (21:5825)
  • [5] -, Probability theory and the first boundary value problem, Illinois J. Math. 2 (1958), 19-36. MR 0106511 (21:5242)
  • [6] -, Conditional Brownian motion and the boundary limits of harmonic functions, Bull. Soc. Math. France 85 (1957), 431-458. MR 0109961 (22:844)
  • [7] -, A non-probabilistic proof of the relative Fatou theorem, Ann. Inst. Fourier (Grenoble) 9 (1959), 293-300. MR 0117454 (22:8233)
  • [8] -, Relative limit theorems in analysis, J. Analyse Math. 8 (1960-1961), 289-306. MR 0125974 (23:A3271)
  • [9] -, Stochastic processes, Wiley, New York, 1953. MR 0058896 (15:445b)
  • [10] J. L. Doob, J. L. Snell and R. E. Williamson, Applications of boundary theory to sums of independent random variables, Contributions to probability and statistics, pp. 182-197, Stanford Univ. Press, Stanford, Calif., 1960. MR 0120667 (22:11416)
  • [11] P. R. Halmos, Measure theory, Van Nostrand, Princeton, N. J., 1950. MR 0033869 (11:504d)
  • [12] G. A. Hunt, Markoff chains and Martin boundaries, Illinois J. Math. 4 (1960), 313-340. MR 0123364 (23:A691)
  • [13] J. L. Kelley, General topology, Van Nostrand, Princeton, N. J., 1955. MR 0070144 (16:1136c)
  • [14] J. Lamperti and J. L. Snell, Martin boundaries for certain Markov chains, J. Math. Soc. Japan 15 (1963), 113-128. MR 0152016 (27:1997)
  • [15] R. S. Martin, Minimal positive harmonic functions, Trans. Amer. Math. Soc. 49 (1941), 137-172. MR 0003919 (2:292h)
  • [16] L. Naim, Sur le rôle de la frontière de R. S. Martin dans la theorie du potentiel, Ann. Inst. Fourier (Grenoble) 7 (1957). MR 0100174 (20:6608)
  • [17] W. A. Rosenkrantz, Probability and Fourier series, Thesis, Univ. of Illinois, Urbana, Il., 1963, (unpublished).
  • [18] T. Watanabe, On the theory of Martin boundaries induced by countable Markov processes, Mem. Coll. Sci. Univ. Kyoto Ser. A 33 (1960), 39-108. MR 0120682 (22:11431)
  • [19] -, A probabilistic method of Hausdorff moment problem and Laplace-Stieltjes transform, J. Math. Soc. Japan 12 (1960), 192-206. MR 0120683 (22:11432)
  • [20] A. Zygmund, Trigonometrical series, Dover, New York, 1955. MR 0072976 (17:361e)
  • [21] A. Zygmund and J. Marcinkiewicz, On the behaviour of trigonometric series and power series, Trans. Amer. Math. Soc. 50 (1941), 407-453. MR 0005130 (3:105d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.62, 42.20

Retrieve articles in all journals with MSC: 60.62, 42.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0182047-X
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society